MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ GENERATOR KIT; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE¿ GENERATOR KIT; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700494
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure with the patient on the table, the generator did not recognize the catheter and the case was cancelled.There were no signals getting to claris or the ensite system.Troubleshooting included, new connecting cables, catheters, power cycling, a new amp to ampere cable with no resolve.The case was cancelled with no consequences to the patient.
 
Additional Manufacturer Narrative
One ampere¿ rf ablation generator was received for evaluation.Visual inspection of the returned generator confirmed all connectors, switches, and labels appeared to have no physical damage.All the mounting hardware was secured.Normal wear from use was observed on the exterior chassis.Ac power was applied and the unit completed the post (power on self test) successfully and the screen display came up normally.A load box was connected to the unit and the measured impedances were found to be normal.A catheter connection was simulated, and the unit connected without issue.Test ablations were performed, and the unit functioned normally.The system log files on the unit from the reported event date were reviewed and confirmed multiple instances of connection disconnection messages, however no conclusive abnormalities were identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The returned product functioned properly during the evaluation.No hardware abnormalities that would have resulted in the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported communication issue and subsequent cancellation remain unknown.

Brand Name
AMPERE¿ GENERATOR KIT
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15084513
Report Number2184149-2022-00175
Device Sequence Number17157652
Product Code LPB
UDI-Device Identifier05415067004949
UDI-Public05415067004949
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700494
Device Catalogue NumberH700494
Device Lot Number5143291
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown